Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Did mastectomy, chemotherapy and radiotherapy for breast cancer. On tamoxifen. Severe vomiting. Brain metastasis. Any treatment options?

Sabbeha hassan a60 years old female ,before 10 months she was diagnosed with right breast cancer , she undergo mastectomy then she receives 8 doses of chemotherapy then 25 doses radiotherapy and she was on tamoxifen , before one months she develop severe vomiting and she can t mobile her left foot good, she examined for MRI of brain and the result was: (There are multiple area of abnormal signal intensity seen in cerebrum and cerebellum on both sides,areas are present as rasogenic odema with masses inside it hypo in T1, hyper in T2 and FLAIR.... picture are atypical of brain metastasis.) and also she was examined all her body and all normal except for brain. Are there any treatment options in your hospital?what are they?what is the best?how long would be the duration of treatment?cost? i need your reply as soon as possible please..
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Radiation 's  Response
I am extremely sorry to know about condition of your patient. only six months history of breast cancer with proper treatment but having brain mets is unfortunate. still I will suggest you not to loose hope. can you please mention the ER/PR/HER2neu status. anyway probably it is HER2 positive. at present best option of treatment is whole brain radiotherapy. cosult your oncologist.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor